Empirical Likelihood Inference in Nonlinear Errors-in-Covariables Models With Validation Data
Liugen Xue and
Journal of the American Statistical Association, 2007, vol. 102, 332-346
References: Add references at CitEc
Citations View citations in EconPapers (11) Track citations by RSS feed
Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jasa/2007/00000102/00000477/art00030 full text (application/pdf)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlasa:v:102:y:2007:p:332-346
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of the American Statistical Association is currently edited by Leonard A. Stefanski
More articles in Journal of the American Statistical Association from American Statistical Association
Series data maintained by Christopher F. Baum ().